# SDR 39LA2014082692

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N621AR
- Make and model: Casa C212DF
- Aircraft serial: 393
- Aircraft time: 13,681 hours, 16,370 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 21222000611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK SUPPORT HAT CHANNEL & SEAT TRACK FROM FS 3150 TO 3950 FOUND CORRODED BEYOND LIMITS & IN NEED OF REPLACEMENT.
